THE SIMPLE VARIATIONAL WAVE-FUNCTIONS FOR THE HELIUM ATOM AND THE VIRIAL-THEOREM
Publication in refereed journal


Times Cited
Web of Science3WOS source URL (as at 25/05/2020) Click here for the latest count
Altmetrics Information
.

Other information
All Author(s) ListLIU KL, LI WK
Journal nameAmerican Journal of Physics
Year1990
Month12
Day1
Volume Number58
Issue Number12
PublisherAMER INST PHYSICS
Pages1202 - 1203
ISSN0002-9505
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesEducation & Educational Research; Education, Scientific Disciplines; EDUCATION, SCIENTIFIC DISCIPLINES; Physics; Physics, Multidisciplinary; PHYSICS, MULTIDISCIPLINARY

Last updated on 2020-26-05 at 01:38